Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 730962, 13 pages
http://dx.doi.org/10.1155/2012/730962
Research Article

Complete Moment Convergence of Weighted Sums for Arrays of Rowwise -Mixing Random Variables

School of Mathematics and Computer Science, Anhui Normal University, Wuhu 241003, China

Received 5 June 2012; Accepted 20 August 2012

Academic Editor: Mowaffaq Hajja

Copyright © 2012 Ming Le Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The complete moment convergence of weighted sums for arrays of rowwise φ-mixing random variables is investigated. By using moment inequality and truncation method, the sufficient conditions for complete moment convergence of weighted sums for arrays of rowwise φ-mixing random variables are obtained. The results of Ahmed et al. (2002) are complemented. As an application, the complete moment convergence of moving average processes based on a φ-mixing random sequence is obtained, which improves the result of Kim et al. (2008).